It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-04-2004, 02:07 PM   #1
Newbie
 
Join Date: May 2004
Posts: 8
jackbquick HB User
Exclamation Dizziness, Vertigo, & Lighthead after stopping Lexapro

I have recently tapered off of Lexapro about a week ago. I tapered for about 2 weeks. I now have dizziness, vertigo, and/or lightheadedness 1.5 weeks after stopping Lexapro. Is this a symptom of withdrawal? The symptops are light and accompanied by light headaches. It doesn't seem to be improving however.

When I was starting on Lexapro, I had the same symptoms until I adapted to it. I called my doctor and they said that my symptoms weren't associated with Lexapro; hmmm...perhaps I got a brain tumer.

Please give ideas and/or similar experiences.

Note: These SSRI medications are crap.

Last edited by jackbquick; 06-04-2004 at 02:08 PM.

 
Old 06-04-2004, 03:26 PM   #2
Newbie
 
Join Date: May 2004
Posts: 5
matzu HB User
Re: Dizziness, Vertigo, & Lighthead after stopping Lexapro

scroll back to previous posts. there were several posts on this subject the last few weeks that addressed this very issue at length.

 
Sponsors Lightbulb
   
Old 06-04-2004, 05:40 PM   #3
Veteran
(female)
 
Join Date: Oct 2003
Posts: 393
Kaitrin HB User
Re: Dizziness, Vertigo, & Lighthead after stopping Lexapro

Yeah, it's probably due to going off the Lexapro. I had similar symptoms when I stopped taking Zoloft. You might want to taper even more gradually. I hope you feel better soon. Are you taking a different medicine now or stopping medications altogether for the time being?

 
Old 06-04-2004, 06:46 PM   #4
Newbie
 
Join Date: May 2004
Posts: 8
jackbquick HB User
Re: Dizziness, Vertigo, & Lighthead after stopping Lexapro

I'm stopping the medication altogether. I'm going to trust in the Lord Jesus Christ to get me through.

Thanks.

 
Old 06-04-2004, 08:49 PM   #5
Junior Member
(female)
 
Join Date: May 2004
Posts: 16
jillybird HB User
Re: Dizziness, Vertigo, & Lighthead after stopping Lexapro

Quote:
Originally Posted by jackbquick
I'm stopping the medication altogether. I'm going to trust in the Lord Jesus Christ to get me through.

Thanks.
Thanks right.... amen.... I believe the antidepressents are more harmful then good! Its the world's answer, not our almighty Fathers! God bless you!

For all of those suffering please donot be insulted by this. I am wonderfully happy if they work for you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dizziness b/c of stopping the pill?? looneysebec Birth Control 5 08-02-2011 09:34 AM
Brain fog, dizziness, fullness in ears, pressure behind eyes, things moving: Baseline krahon Brain Tumors 152 05-07-2010 06:43 PM
Migraine–anxiety related dizziness (MARD) studyin Inner Ear Disorders 6 05-17-2008 06:51 AM
dizziness/headaches after stopping lexapro heymonkey Anxiety 4 06-07-2006 12:15 AM
Vertigo, dizziness/unsteady, weak and nauseous BYUFanatic Dizziness / Vertigo 7 11-05-2005 08:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bindar (39), leeshy215 (18), lfanner (9), warpony2310 (7), fatmommacat (6), wolfcafe (4), Kasey443 (3), Lulubells (3), dizzyblonde24 (3), Bren819 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:47 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!